Equate Extra Strength Value Pack Acetaminophen, Pain Reliever/ Fever Reducer 200 Caplets

  • List Price: $7.90
  • Sale Price: $6.70
  • Amount Saved: $1.20
  • Availability: Usually ships in 2-3 business days

Feature

  • Extra Strength Acetaminophen.
  • Pain reliever/ Fever reducer.
  • Contains no aspirin.
  • Twin Pack contains two bottles of 500mg/100ct each.

Product Description

Extra Strength Acetaminophen. Pain reliever/ Fever reducer. Contains no aspirin. Twin Pack contains two bottles of 500mg/100ct each.

Product Detail

  • Product Dimensions: 2.01 x 3.94 x 4.02 inches;
  • ASIN: B0015PHOOO
  • Item model number:
  • Average Customer Review: Customer Reviews

Customers Who Viewed This Item Also Viewed

Comments

Write a Reply or Comment:

Your email address will not be published.*